# SDR CA120704001

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2560 · Emergency Equipment
- Part: Ditching Dam
- Part number: 82560034031
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR HAD AN INCIDENT WHERE THE RT DITCHING DAM COVER OPENED DURING DESCENT.  THE DAM DID NOT INFLATE BUT THE BAG SUFFERED DAMAGE AND THE AFT SECTION OF THE ALUMINUM DAM COVER IS MISSING.  NEW ITEMS WERE FITTED AND TESTED.  THE ACFT HAS RETURNED TO SERVICE.
